MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV; VENTILATOR, NON-LIFE SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV; VENTILATOR, NON-LIFE SUPPORTING
Model Number DS960TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A bipap autosv device was returned to a third party service center for service as part of the sound abatement foam recall process with no initial alleged complaint.During evaluation of the device, the service technician observed inside foam particles inside the blower kit.Additionally, the service technician also noted a dust fail contamination and has presence of error code e33 high_pressure_regiulation.The device was scrapped.This event is reportable under fda 21 cfr part 803 as it meets the criteria for a serious injury and/or product malfunction.

Brand Name
BIPAP AUTOSV
Common Device Name
VENTILATOR, NON-LIFE SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24020909
Report Number2518422-2026-001353
Device Sequence Number21478661
Product Code MNS
UDI-Device Identifier00606959012530
UDI-Public(01)00606959012530
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS960TS
Device Catalogue NumberDS960TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown